# SDR DALA2019102426126

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 66,522 hours, 24,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6702, L/P 1324603) DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. CORRECTIVE ACTION: FOUND 1R PAX DOOR PANEL HITTING KNUCKLE WHEN ARMING. ADJUSTED PANEL I.A.W B757 AMM 52-11.
